Top answers from doctors based on your search:
Disclaimer

mineral oil heavy adverse effects

A 31-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
No except if : Taken in excess may cause diarrhea for a few days. It's a great lubricant for the bowel, but not for daily use.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Fish oil: Refer to this wiki for lots of information on fish oil: http://en.Wikipedia.Org/wiki/fish_oil.
1
1 thank
A 42-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Mineral oil: No it does not, it is an non absorbed oil and may cause loose bowels or diarhea.
A 32-year-old member asked:
Dr. Joseph Eastern
43 years experience Dermatology
Safe.: Contrary to what you may have read on-line, mineral oil is pretty harmless. If you apply it right after showering, while your skin is still moist, it ... Read More
1
1 thank
A 29-year-old female asked:
Dr. John Kirk
Dr. John Kirk answered
26 years experience Obstetrics and Gynecology
Not likely : It is very unlikely that that action would have any concerning effect in the future. It is possible you may have some contraction like activity or squ ... Read More
A 25-year-old female asked:
Dr. Mary p Marshall
37 years experience Clinical Psychology
Preventative diet.: Evidence for vitamins and minerals reducing diabetes risks evidence is not strong. A better bet is to adapt a preventative diet to lower risks.
1
1 thank
A 25-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Lexapro (escitalopram) weight gain: I commend you for your desire to lose weight. Lexapro is for depression and anxiety, it can have side effects of weight gain, anxiety and depression. ... Read More
1
1 comment
A 18-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Sure does.: I have spots on my jeans from oil spilled long ago. However, mineral oil does not cause spots on your skin.
1
1 thank
A 33-year-old member asked:
Dr. Haider Goussous
62 years experience General Surgery
Do not use it: Check with you obstetrician what to do rathe taking medication that might affect you or the baby adversly.
A 43-year-old member asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Baby oil...: ...Is, in fact, thoroughly purified mineral oil.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month